# SDR DHL2002741003

- Difficulty date: March 22, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Part number: 1014A
- Part serial: 7943
- Condition: Defective
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND APU FIRE DETECTION WOULD NOT TEST.  PLACED APU FIRE DETECTION ON DMI, CONTROL NR  8834, CAT C, PER DHL MEL 26-11. C/W SP 26-11.  8834-APU FIRE DETECTION WILL NOT TEST.  REMOVED AND REPLACED OPERATING POWER UNIT. PERFORMED TEST IAW 26-15-00B727MM. OKAY . THIS CLEARS DMI 8834.
